American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q61) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] O. Yu. Imanuvilov and M. Yamamoto. Calder\'on problem for Maxwell's equations in the waveguide. Contemporary Mathematics 640 (2015) 137-168.
Book volume table of contents   
View Article: PDF

[2] M. I. Belishev. Algebras in reconstruction of manifolds. Contemporary Mathematics 640 (2015) 1-12.
Book volume table of contents   
View Article: PDF

[3] M. I. Belishev, M. N. Demchenko and A. N. Popov. Noncommutative geometry and the tomography of manifolds. Trans. Moscow Math. Soc. 75 (2014) 133-149.
Abstract, references, and article information
View Article: PDF

[4] B. A. Plamenevskiĭ and A. S. Poretskiĭ. The Maxwell system in waveguides with several cylindrical ends. St. Petersburg Math. J. 25 (2014) 63-104.
Abstract, references, and article information   
View Article: PDF

[5] V. A. Bokil and N. L. Gibson. Stability and dispersion analysis of high order FDTD methods for Maxwell's equations in dispersive media. Contemporary Mathematics 586 (2013) 73-81.
Book volume table of contents   
View Article: PDF

[6] Carolin Kreisbeck. Another approach to the thin-film $\Gamma$-limit of the micromagnetic free energy in the regime of small samples. Quart. Appl. Math. 71 (2013) 201-213.
Abstract, references, and article information
View Article: PDF

[7] Ralf Hiptmair, Andrea Moiola and Ilaria Perugia. Error analysis of Trefftz-discontinuous Galerkin methods for the time-harmonic Maxwell equations. Math. Comp. 82 (2013) 247-268.
Abstract, references, and article information   
View Article: PDF

[8] Tu Nguyen and Jenn-Nan Wang. Quantitative uniqueness estimate for the Maxwell system with Lipschitz anisotropic media. Proc. Amer. Math. Soc. 140 (2012) 595-605. MR 2846328.
Abstract, references, and article information   
View Article: PDF

[9] Gang Bao, Hai Zhang and Jun Zou. Unique determination of periodic polyhedral structures by scattered electromagnetic fields. Trans. Amer. Math. Soc. 363 (2011) 4527-4551. MR 2806682.
Abstract, references, and article information   
View Article: PDF

[10] Ferruccio Colombini, Vesselin Petkov and Jeffrey Rauch. Incoming and disappearing solutions for Maxwell’s equations. Proc. Amer. Math. Soc. 139 (2011) 2163-2173. MR 2775394.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia